# SDR SWIA202264206

- Difficulty date: January 20, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N116SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000411
- Aircraft time: 20,460 hours, 11,133 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE FLOOR SEAT TRACK CORRODED BETWEEN FR78 AND FR79 AS MARKED.     (C-CHECK RO 2/11/2022)    REMOVED AND REPLACED R/H SIDE FLOOR SEAT TRACK FR74 AND FR84 AS REQUIRED REF SRM 51-40-08. PART REPLACED WITH OEM PART NO CHANGE TO WEIGHT AND BALANCE
